MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHISEL GUIDE WITH ADJUSTABLE ANGLE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHISEL GUIDE WITH ADJUSTABLE ANGLE; GUIDE, SURGICAL, INSTRUMENT
Model Number 332.09
Medical Device Problem Codes Corroded (1131); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, two depth gauge tip was bent and broke.Eight threaded drill guide, four drill bit, two end cap, two cannulated chisel, two chisel guide, and locking compression plate (lcp) proximal humerus plate had an unknown allegation.There was a surgical delay of five minutes.Procedure outcome is unknown.No patient consequence.This complaint involves twenty-three (23) devices.This report is for four (4) of the 23 devices.This report is for one (1) chisel guide with adjustable angle.This report is 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an unknown surgery.During the procedure, two depth gauge tips were bent and broken.Eight threaded drill guide, four drill bit, two end cap, two cannulated chisel, two chisel guide, and locking compression plate (lcp) proximal humerus plate had were involved in threads stripping va locking holes.Chisel and guide were bent during process of insertion.No fragments were generated.There was a surgical delay of five minutes.Procedure outcome is unknown.No patient consequence.This report is 2 of 6 for (b)(4).

Brand Name
CHISEL GUIDE WITH ADJUSTABLE ANGLE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12036397
Report Number2939274-2021-03093
Device Sequence Number14892953
Product Code FZX
UDI-Device Identifier10886982192523
UDI-Public(01)10886982192523
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number332.09
Device Catalogue Number332.09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP; 2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP